Close

Bayer Aspirin (50 2-Packs - M4070)

Picture of Bayer Aspirin

So sorry!

This item is currently not available.
SKU: A12678 - Part #: M4070

Bayer Aspirin

Bayer Aspirin is an FDA approved medication that provides you with temporary relief of a headache, muscle pain, toothache, menstrual pain, fever, minor pain of arthritis. For the past century, thousands of consumers have depended on Bayer Aspirin as their superior and highly effective pain reliever.

Bayer with its active ingredient being aspirin has put a stop to the pain its customers were experiencing and is now progressing into a potential averter to diseases such as cancer and Alzheimer's. Recent studies already show that Bayer is not only just a temporary pain reliever but actually a lifesaving "wonder drug". The FDA has stated that this "wonder drug" has been known to greatly reduce the risk of death from a heart attack and more over reduce the risk of having another heart attack after the first one. According to Bayer, "A regimen of aspirin for people who already had a previous heart attack reduced the risk of a second heart attack by about one-third". Similar to its heart attack prevention, Bayer boasts dramatically reducing the risk of having a stroke and preventing a second stroke after a previous stroke.

Coming in 50 different 2 capsule packs, Bayer Aspirin makes it easy for you to stay on the go. Keep pain relief by your side when you travel, go to work, shopping, out to dinner, the gym, a meeting at your child's school, or even just keep in the house. Bayer Aspirin's capacity to be a pain reliever, heart attack and stroke protector and potential relief to certain disease makes it on the forefront of emerging science. Purchase your Bayer Aspirin from ActiveForever today!

Bayer Aspirin Features:

  • Temporary relief of a headache, muscle pain, toothache, menstrual pain, fever, and minor pain from arthritis.
  • FDA approved
  • Prevents heart attacks and strokes.
  • Reduce the risk of death from heart attack

Bayer Aspirin Specifications:

  • Includes: convenient 50 packs of 2 capsules
  • Active ingredient: aspirin 325 mg

Return policy: Due to hygiene purposes, this item is non-returnable.

Please refer to ActiveForever's return policy for more detailed information.

Related Searches: M4070, red cross, pain relief

Looking for special pricing on larger quantities? Call our experts at 1-800-377-8033 for a free quote.

Leverage our buying power. We serve GOV/EDU/MIL, employers, facilities & inventors.

  Account set up & astute solutions guidance.
  Free edu catalogs for your staff & community.

Engage in our innovative medical & health care, sales, education & marketing programs.

  Publishing, marketing & lead gen programs.
  Vendors/Investors: full-service solutions.

Get Discovery Digest e-news updates, discounts, and exclusive offers.

  
  EZ Publish our Discovery Digest free.